Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 957473, 10 pages
http://dx.doi.org/10.5402/2012/957473
Research Article

Analytical Approximation to the Solution of Nonlinear Blasius’ Viscous Flow Equation by LTNHPM

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 16 November 2011; Accepted 8 December 2011

Academic Editor: S. Zhang

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Blasius, “The boundary layers in fluid with little friction,” Zeitschrift fur Mathematik und Physik, vol. 56, no. 1, 908, pp. 1–37, 1950 (German), English translation available as NACATM 1256. View at Google Scholar
  2. L. Howarth, “On the solution of the laminar boundary-layer equations,” Proceedings of the Royal Society of London, vol. 164, pp. 547–579, 1983. View at Google Scholar
  3. A. M. M. Abu-Sitta, “A note on a certain boundary-layer equation,” Applied Mathematics and Computation, vol. 64, no. 1, pp. 73–77, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Asaithambi, “A second-order finite-difference method for the Falkner-Skan equation,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 779–786, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. He, “Approximate analytical solution of blasius' equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 4, no. 1, pp. 75–78, 1999. View at Publisher · View at Google Scholar
  6. S. Abbasbandy, “A numerical solution of Blasius equation by Adomian's decomposition method and comparison with homotopy perturbation method,” Chaos, Solitons and Fractals, vol. 31, no. 1, pp. 257–260, 2007. View at Publisher · View at Google Scholar
  7. M. Esmaeilpour and D. D. Ganji, “Application of He's homotopy perturbation method to boundary layer flow and convection heat transfer over a flat plate,” Physics Letters A, vol. 372, no. 1, pp. 33–38, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Aminikhah and M. Hemmatnezhad, “An efficient method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 835–839, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH